# SDR USAAD96063

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48117
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5912290505
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 6,171 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT/MKE - FLT 410 - CAPTAIN'S WINDSHIELD DEVELOPED SMALL CRACK IN LOWER LEFT CORNER AND SPREAD RAPIDLY.  ARCING AND DELAMINATIONS STARTED TO FOLLOW CRACKS.  DIVERTED TO LAN.  REPLACED CAPTAIN'S WINDSHIELD.  (X)
